# SDR 07FDEA02447

- Difficulty date: July 12, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623632
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AREA, STA 665 TO 675, STR 28L ABOUT LBL 7, STRINGER IS CORRODED REMOVED STRINGER SECTION FROM STA 640 11" TO STA 680 / STR 28L.  THE SECTION   REMOVED WAS OUT OF LIMITS.  INSTALLED NEW SECTION REF SRM 53-10-3/FIGURE NR 1/ PAGES 1-4B.
